Publication

Triangular Numbers and Elliptic Curves

Chahal, J. S. & Top, J., 1996, In : Rocky mountain journal of mathematics. 26, p. 937-949 13 p.

Research output: Contribution to journalArticleAcademicpeer-review

APA

Chahal, J. S., & Top, J. (1996). Triangular Numbers and Elliptic Curves. Rocky mountain journal of mathematics, 26, 937-949.

Author

Chahal, Jasbir S. ; Top, Jaap. / Triangular Numbers and Elliptic Curves. In: Rocky mountain journal of mathematics. 1996 ; Vol. 26. pp. 937-949.

Harvard

Chahal, JS & Top, J 1996, 'Triangular Numbers and Elliptic Curves', Rocky mountain journal of mathematics, vol. 26, pp. 937-949.

Standard

Triangular Numbers and Elliptic Curves. / Chahal, Jasbir S.; Top, Jaap.

In: Rocky mountain journal of mathematics, Vol. 26, 1996, p. 937-949.

Research output: Contribution to journalArticleAcademicpeer-review

Vancouver

Chahal JS, Top J. Triangular Numbers and Elliptic Curves. Rocky mountain journal of mathematics. 1996;26:937-949.


BibTeX

@article{df6f942c639b467d93395cf8153a4a91,
title = "Triangular Numbers and Elliptic Curves",
abstract = "Some arithmetic of elliptic curves and theory of elliptic surfaces is used to find all rational solutions (r, s, t) in the function field Q(m, n) of the pair of equations r(r + 1)/2 = ms(s + 1)/2 r(r + 1)/2 = nt(t + 1)/2. It turns out that infinitely many solutions exist. Several examples will be given.",
author = "Chahal, {Jasbir S.} and Jaap Top",
note = "Relation: https://www.rug.nl/fmns-research/bernoulli/index Rights: University of Groningen, Johann Bernoulli Institute for Mathematics and Computer Science",
year = "1996",
language = "English",
volume = "26",
pages = "937--949",
journal = "Rocky mountain journal of mathematics",
issn = "0035-7596",
publisher = "ROCKY MT MATH CONSORTIUM",

}

RIS

TY - JOUR

T1 - Triangular Numbers and Elliptic Curves

AU - Chahal, Jasbir S.

AU - Top, Jaap

N1 - Relation: https://www.rug.nl/fmns-research/bernoulli/index Rights: University of Groningen, Johann Bernoulli Institute for Mathematics and Computer Science

PY - 1996

Y1 - 1996

N2 - Some arithmetic of elliptic curves and theory of elliptic surfaces is used to find all rational solutions (r, s, t) in the function field Q(m, n) of the pair of equations r(r + 1)/2 = ms(s + 1)/2 r(r + 1)/2 = nt(t + 1)/2. It turns out that infinitely many solutions exist. Several examples will be given.

AB - Some arithmetic of elliptic curves and theory of elliptic surfaces is used to find all rational solutions (r, s, t) in the function field Q(m, n) of the pair of equations r(r + 1)/2 = ms(s + 1)/2 r(r + 1)/2 = nt(t + 1)/2. It turns out that infinitely many solutions exist. Several examples will be given.

M3 - Article

VL - 26

SP - 937

EP - 949

JO - Rocky mountain journal of mathematics

JF - Rocky mountain journal of mathematics

SN - 0035-7596

ER -

ID: 14480232